# SDR DL757100237

- Difficulty date: February 1, 2010
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N610DL
- Make and model: Boeing 757232
- Aircraft serial: 22817
- Aircraft time: 80,738 hours, 39,113 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY EGRESS LIGHTING TEST, AISLE LIGHTING AT ROWS 39-44 FAILED AFTER ONE MINUTE.  REPLACED AFT POWER SUPPLY AND BATTEY PACK, CHECKS OK.
